# SDR AALA2019111539006

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 63,024 hours, 23,615 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL WARNING INDICATION DISPLAYED AND RESET. MAINTENANCE SERVICED R3 EMERGENCY DOOR TO PROPER PRESSURE PER AMM 52-10-00-614-001-A.
